I'm not sure what's going on but it feels like something is stuck in my esophagus at the bottom right near my chest. This is something that comes and goes, the last time I had this feeling was the day before endoscopy and that came back with no issues...It's so aggravating and now its getting me nervous for my surgery which is March 5th...DOes anyone know what this could be? or what should I do? I'm so sad, I don't want anything to prolong my surgery however, I do want a safe surgery with no complcations...
Sounds like irritation like GERD or heartburn. Some feel the burn, others feel this. And sounds like something you will experience after sugery if you arent taking an PPI. Do you take prilosec? If not start. It should eliiminate this issue
Carrie HW: 334/Preop Appt W: 328/SW: 313/CW: 2
preop: -21lbs, month 1: -28lbs, month 2: -16lbs, month 3: -18lbs, month 4: -11lbs,
month 5: -11lbs, month 6: -7lbs, ...all the way down. NOTE: after slacking I got back on track in Nov (month 12) and have lost 16lbs so far!
ok that makes me feel better, can I still get the surgery if its GERD? and yes I just started taking Prilosec due to reflux, but I never had it like this...thanks for the input, this makes me feel better.
REALLY? yay I am normal...lol honestly you guys don't know how much better I feel knowing someone else knows what I'm talking about...so if I continue to take the meds it should go away? I hope so, especially before the surgery...
GERD *IS* reflux. it stands for gastro esophageal reflux disease. Taking the Prilosec should help,but it doesn't necessarily "go away". The prilosec stops your stomach from making as much acid which helps with the symptoms. If you stop the med the reflux will come back.
It won't stop your surgery since GERD is a comorbidity for many insurance plans.
It's weird because I've had heartburn and acid reflux but this felt different, it doesn't hurt but its uncomfortable...I will just continue to take my meds and pray this feeling goes away one day...thanks again for the information.